# SDR HEEA979099

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL BOX DISPLAY STAYS DIM. PERFORMED PRELIMINARY INSPECTION.  REPLACED V301 PHOTOCELL, TRANSFER SWITCH S301.  REPAIRED.  ALSO REPLACED CONNECTOR J5861.  TOUCHED UP FACEPLATE.  BENCH CHECK GOOD.
